# SDR EIA2006191

- Difficulty date: July 20, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Elongated
- Location: Bs 780-820 S45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 45R HAS ELONGATED HOLES. REMOVED DAMAGED SECTION AND REPAIRED PER B747 SRM 53-10-03.
